- -

Computing survival functions of the sum of two independent Markov processes: an application to bladder carcinoma treatment

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Computing survival functions of the sum of two independent Markov processes: an application to bladder carcinoma treatment

Show full item record

García Mora, MB.; Santamaria Navarro, C.; Rubio Navarro, G.; Pontones Moreno, JL. (2014). Computing survival functions of the sum of two independent Markov processes: an application to bladder carcinoma treatment. International Journal of Computer Mathematics. 91(2):209-220. doi:10.1080/00207160.2013.765560

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/78776

Files in this item

Item Metadata

Title: Computing survival functions of the sum of two independent Markov processes: an application to bladder carcinoma treatment
Author: García Mora, María Belén Santamaría Navarro, Cristina Rubio Navarro, Gregorio Pontones Moreno, José Luis
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Facultad de Administración y Dirección de Empresas - Facultat d'Administració i Direcció d'Empreses
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Issued date:
Abstract:
The study of the sum of two independent phase-type (PH)-distributed variables, each of them being asso- ciated with a Markovian process with one absorbing state, is considered in this paper. The distribution function of ...[+]
Subjects: Markov process , Fréchet derivative , Kronecker product , Phase-type distribution , Bladder carcinoma
Copyrigths: Cerrado
Source:
International Journal of Computer Mathematics. (issn: 0020-7160 ) (eissn: 1029-0265 )
DOI: 10.1080/00207160.2013.765560
Publisher:
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/00207160.2013.765560
Project ID:
Universitat Politècnica de València, Vicerrectorado de Investigación, code 2406
Thanks:
This study has been funded by the Vicerrectorado de Investigacion de la Universitat Politecnica de Valencia. Code 2406.
Type: Artículo

This item appears in the following Collection(s)

Show full item record